Erratum to "Detecting Curves with Unknown Endpoints and Arbitary Topology Using Minimal Paths"
MARCH 2014 (Vol. 36, No. 3) pp. 1000-9999
0162-8828/14/$31.00 © 2014 IEEE

Published by the IEEE Computer Society
Erratum to "Detecting Curves with Unknown Endpoints and Arbitary Topology Using Minimal Paths"
Vivek Kaul

Anthony Yezzi

Yichang (James) Tsai
  Article Contents  
  REFERENCES  
Download Citation
   
Download Content
 
PDFs Require Adobe Acrobat
 
The authors of “Detecting Curves with Unknown Endpoints and Arbitrary Topology Using Minimal Paths” which appeared in the October 2012 issue of this journal [ 1 ] would like to point out a typo that occurred in equation (14) of the paper. The equation read



$$t^{*}=1/2+\big(U(x_{min})-U(y_{min}\big)/\sqrt{2D_{1}}.$$


(14)



It should read



$$t^{*}=1/2+\big(U(x_{min})-U(y_{min})\big)/2\sqrt{D_{1}}.$$


(14)



    V. Kaul is with Jumio Inc., 1971 Landings Drive, Mountain View, CA 94043. E-mail: vkaul1@yahoo.com.

    A. Yezzi is with the School of Electrical and Computer Engineering, Georgia Institute of Technology, Atlanta, GA 30332-0250.

    E-mail: ayezzi@ece.gatech.edu.

    Y. Tsai is with the School of Civil and Environmental Engineering, Georgia Institute of Technology, 210 Technology Circle, Savannah, GA 31407.

    E-mail: james.tsai@ce.gatech.edu.

For information on obtaining reprints of this article, please send e-mail to: tpami@computer.org.

Digital Object Identifier no. 10.1109/TPAMI.2011.267.

REFERENCES

1. V. Kaul, A. Yezzi, and Y. Tsai, “Detecting Curves with Unknown Endpoints and Arbitrary Topology Using Minimal Paths,” IEEE Trans. Pattern Analysis and Machine Intelligence, vol 34, no. 10, Oct. 2012.